A gravity-wave induced quasi-biennial oscillation in a three-dimensional mechanistic modelLawrence, B. N. ORCID: https://orcid.org/0000-0001-9262-7860 (2001) A gravity-wave induced quasi-biennial oscillation in a three-dimensional mechanistic model. Quarterly Journal of the Royal Meteorological Society, 127 (576). pp. 2005-2021. ISSN 1477-870X Full text not archived in this repository. It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing. To link to this item DOI: 10.1256/smsqj.57607
Altmetric Deposit Details University Staff: Request a correction | Centaur Editors: Update this record |